Lancaster EPrints

An efficient algorithm for the constrained two-dimensional cutting problem

Amaral, A R S and Wright, M B (2001) An efficient algorithm for the constrained two-dimensional cutting problem. International Transactions in Operational Research, 8 (1). pp. 3-13. ISSN 0969-6016

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Transactions in Operational Research
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 43290
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:56
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43290

Actions (login required)

View Item